MAUDE Adverse Event Report: ROCHE DIAGNOSTICS PHOS2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS

ROCHE DIAGNOSTICS PHOS2; PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Catalog Number 05171377190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The phos2 reagent lot number was 82370701 with an expiration date of 31-dec-2025.
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for phosphorus (phos2) on a cobas 8000 c 702 module.The initial result was 0.00 mg/dl.The operator requested repeat testing.The repeat result was 3.79 mg/dl.No questionable results were reported outside of the laboratory.
 
Additional Manufacturer Narrative
Section d, device identification was updated.Relevant fields of sections d and g were updated.The c702 module serial number was (b)(6).Calibration and qc were acceptable.The field service engineer (fse) performed a complete instrument check and no issues were identified.The customer has had no further issues.A general reagent issue is unlikely as calibration and qc were acceptable.The specific cause of the event could not be determined; however, the questionable result received (0.00 mg/dl) suggests the event was consistent with a pre-analytic issue.The investigation did not identify a product problem.

Brand Name
PHOS2
Common Device Name
PHOSPHOMOLYBDATE (COLORIMETRIC), INORGANIC PHOSPHORUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key20979472
Report Number1823260-2024-03752
Device Sequence Number15568926
Product Code CEO
UDI-Device Identifier04015630925094
UDI-Public04015630925094
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number05171377190
Device Lot Number82370701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer01/03/2025
Initial Report FDA Received Date12/19/2024
Supplement Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown